# SDR F3LA200300142

- Difficulty date: September 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SEAT TRACK AT STA. 328 TO STA. 360, RBL 24, CORRODED.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-40-02, MFG DRAWING 65C34624 AND SOPM 20-41-02.
